# SDR DALA2021042902458

- Difficulty date: April 8, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,317 hours, 39,084 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LH LOWER FIXED LEADING EDGE SKIN FASTENER HOLES / BUSHING REPAIR / AD RELATED. REF PREVIOUS LOG 1263304. ER/A 562080-14 REV C ISSUED AND IS CURRENT REVISION. SECT III INSPECTIONS TBA WITHIN 3000FC AFTER SECT II, AND AT EVERY 3000FC REPEATING THEREAFTER. FOLLOW ON ACTI ON IS REQUIRED. NDT IS REQUIRED FOR FOLLOW ON ACTION. ASSOCIATED ER/A 95-562080 ADDED FOR AC 9507. THIS LP MAY BE CLOSED. LP #1776790 / ERA 561912-14AD REV C CONTAINS ALL REQUIRED INSPECTIONS FOR ER/A 562080-14AD REV C. ASSOCIATED AA 5530-01048 ADDED FOR AC 9507. TERMINATED LOG PER LINE 3 COMMENTS AND ER/A 562080-14AD AND REMOVED MONITOR INSP PER ALERT 27APR21. (LP #1776877)
